# SDR SIMA2021080130001

- Difficulty date: July 30, 2021
- Submitted: August 1, 2021
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 41,536 hours, 36,635 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT AFT EMERGENCY FLASHLIGHT MISSING-C/A-DEFERRED FLIGHT ATTENDANT AFT EMERGENCY FLASHLIGHT PER MEL 25-32. M PROCEDURES COMPLIED WITH. AUTH# 070503M-C EXPIRES 8-9-21
